# SDR UALA2012092405426

- Difficulty date: September 23, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,021 hours, 14,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: S242T404611
- Part serial: 142
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS SCREEN BLANK.  REPLACED PER MM.
